# SDR FDEA201608012698

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 144N52151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1080 LT CREASE BEAM INNER SPICE FITTING FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02-0G, REV 118.0 AND FOUND EXCEED LIMIT IAW SRM 53-40-12-1A, REV 118.0 FITTING.  REMOVED IAW SRM 51-40-02-0G, REV 118.0 AND REPLACED IAW DWG 144N5200, SHT 1, REV B WITH FABRICATED FITTING.  FITTING FABRICATED IAW DWG 144N5215, SHT 1, REV.  REPAIR CLASSIFIED AS MAJOR.
